# SDR IPXA10560159

- Difficulty date: May 13, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52181
- Condition: Corroded
- Location: Bs 1319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE SEAT TRACK INBD FLANGE IS CORRODED AT A FASTENER BS 1319, LBL 44, WL 208.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS, REPLACED SEAT TRACK IAW SRM 53-00-52-1A 1, SRM 51-40-02-0G.
